November 17, 2011
Today, for example, I am totally stoned. Last night I took my usual medication to stop my legs kicking violently - it's a benzodiazapine and I've stayed on the same dose for a long time, for which I am proud, as these drugs are addictive, habit-forming, and require, usually, a regular upping for effect. I might, in fact, need to up mine as I wake so often at night, but I'm fighting that fiercely.
And last night I took a full pill for my leg spasms - baclofen - the mystical drug that has put so many people into wheelchairs. See, the same controls that make your legs spasm painfully are also the ones that make them able to hold you up. Usually I take a half pill. I didn't last night, wanting to try to sleep an entire night for a change.
So today I can barely see outta my eyeballs. I am too tired to drink my coffee. Taking the dog for his morning walk was like a trip in my head - I have little remembrance of the event, not of the temperature of the day or the smells of the air or anything. I finished my shower without noticing the plug was in the tub so the water was up over my ankles. Fair enough, I can't feel my feet anyway, but I should have noticed the sloshing...
So, I'll have to adjust down again and deal with the hours of nightmares I have every night, probably caused by my waking in the midst of them. And be tired because of that. And have painful bum spasms when I walk. Tra la tra la!
Added to that, I've been taking big doses of Vitamin D, 4000 iu a day, and now I find out it seems to be tied to heart disease. So will have to adjust that as well.
Of course, my copaxone dose remains the same. Always. No matter what I weigh or how ill I am. This baffles me, and makes me doubt it's efficacy, especially since I don't seem to be holding steady in my disease.
But maybe it's all just drug reactions? Or interactions? Or something?
I hate having to learn new dance steps all the time.